2017
Том 69
№ 9

All Issues

Generalized problem of Neumann and the corresponding spectral problem for equations with degeneracy on a part of the domain boundary

Komarenko A. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 21 (1969), no. 6, pp 630-638.

Citation Example: Komarenko A. N. Generalized problem of Neumann and the corresponding spectral problem for equations with degeneracy on a part of the domain boundary // Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 757–767.

Full text